Support group for people who take Eliquis, created by eHealthMe (http://www.eHealthMe.com). To join the group, do any of these: create a post to introduce yourself, ask a question, or simply follow the group.
I am on Eliquis and have blood in stool
Post created 1 day 9 hours ago
Have you taken anything that subdues or Lessens the Dizziness form Eliquis ???
Post created 4 days 14 hours ago
63 years old, looking forward to some positive feedback on enlarged prostrate issues and other blood thinner related problems.
Post created 4 days 4 hours ago
Tudi meni so zaceli izpadati lasje na veliko, ko sem zacela jemati to "zdravilo" Eliquis.
Also, I started to lose my hair whilst I started taking this "medicine" Eliquis.
Post created 5 days 13 hours ago
I started taking Eliquis about 1 month ago, I have lightheadedness and just feel worn out. I have no energy,
Post created 6 days 9 hours ago
I have been having night terrors and sleep talking within the last 2-3 months. I have been talking eliquis for about 6 months of that time. Could this be the cause?
Post created 1 week 1 day ago
I have been taking Eloquis for over three years. I had a reaction to Pradaxa and I have been very pleased with Eloquis.
For two years now I have had pain prior to urinating. Doctors cannot determine what causes it. Because of my Pradaxa experience, I am wondering if the Eloquis could be the cause.
Post created 1 week 23 hours ago
I am just now joining the group I do take ELEQUIS and I am miserable every night with leg cramps
Post created 1 week 2 days ago
I was just told that taking Dilantin and Eliquis could lower the effectiveness of both medications.
Post created 1 week 3 days ago
Am one month on Eliquis, so far no side effects. Would like to try a little Cayenne Pepper. Starting to take Hawthorn.
Post created 1 week 4 days ago
- Page 1